Nonsingular H-matrices play an important role in economic mathematics and cybernetics. In this paper, by using the scaling technique for inequalities and constructing a positive diagonal matrix, some new criteria for nonsingular H-matrices are derived. Additionally, a necessary condition for identifying nonsingular H-matrices is presented. Finally, some numerical examples are provided to illustrate the validity of our results.
| [1] |
Chen XY, Wang YQ. Subdirect sums of ${\rm SDD}_{1}$ matrices. J. Math., 2020, 2020: 1-20
|
| [2] |
Dai PF, Li JP, Zhao SY. Infinity norm bounds for the inverse for ${\rm GSDD}_{1}$ matrices using scaling matrices. Comput. Appl. Math., 2023, 42: 1-21.
|
| [3] |
Fang XF, Huang TZ. $\alpha $-Connective diagonally dominant matrices and $M$-matrices. Chin. J. Eng. Math., 2005, 22: 123-127.
|
| [4] |
Gan TB, Huang TZ. Simple criteria for nonsingular $H$-matrices. Linear Algebra Appl., 2003, 374: 317-326.
|
| [5] |
Gan TB, Huang TZ. Practical sufficient conditions for nonsingular $H$-matrices. Math. Numer. Sin., 2004, 26(1): 109-116.
|
| [6] |
Gan TB, Huang TZ, Evans DJ. Sufficient conditions for $H$-matrices. Int. J. Comput. Math., 2005, 82(2): 247-258.
|
| [7] |
Hu JGIterative Solution of Linear Algebraic Equation1991BeijingScience Press
|
| [8] |
Huang TZ. Some simple determinate conditions for nonsingular $H$-matrices. Math. Numer. Sin., 1993, 15(3): 318-328
|
| [9] |
Jiang WW, Qing T. A set of new criteria for the iterative discrimination of subdivision of nonsingular $H$-matrices. Adv. Appl. Math., 2020, 09: 50-59.
|
| [10] |
Kolotilina LY. On bounding inverses to Nekrasov matrices in the infinity norm. J. Math. Sci., 2014, 199(4): 432-437.
|
| [11] |
Kolotilina, L.Y.: On Dashnic-Zusmanovich (DZ) and Dashnic-Zusmanovich type (DZT) matrices and their inverses. J. Math. Sci. 240(6), 799–812 (2019)
|
| [12] |
Leng C. Criteria for nonsingular $H$-matrices. Acta Math. Appl. Sin., 2011, 34: 50-56.
|
| [13] |
Li, W.: On Nekrasov matrices. Linear Algebra Appl. 28(1/2/3), 87–96 (1998)
|
| [14] |
Li Y, Chen XY, Wang YQ. Some new criteria for identifying $H$-matrices. Filomat, 2024, 38(4): 1375-1387.
|
| [15] |
Liu CT, Xu J, Xu HJ. New criteria for nonsingular $H$-matrices. Chin. J. Eng. Math., 2020, 37(1): 75-88.
|
| [16] |
Liu P, Sang HF, Li M, Huang GR, Niu H. New criteria for nonsingular $H$-matrices. AIMS Math., 2023, 08: 17484-17502.
|
| [17] |
Lu LZ, Ahmed Z, Guan JR. Numerical methods for a quadratic matrix equation with a nonsingular $M$-matrix. Appl. Math. Lett., 2016, 52: 46-52.
|
| [18] |
Ostrowski A. Determinanten mit uberwiegender Hauptdiagonale und die absolute Konvergenz von linearen Iterationsprozessen. Comment. Math. Helv., 1956, 30(1): 175-210.
|
| [19] |
Pang MX. Determinants and applications of the generalized diagonally dominant matrices. Chin. Ann. Math., 1985, 6A(3): 323-330
|
| [20] |
Plemmons RJ, Berman ANonnegative Matrices in the Mathematical Sciences, 1979, New York: Academic Press
|
| [21] |
Plemmons RJ, Berman ANonnegative Matrices in the Mathematical Sciences1994PhiladelphiaSIAM Press1623
|
| [22] |
Shivakumar PN, Chew KH. A sufficient condition for nonvanishing of determinants. Proc. Am. Math. Soc.1974, 43: 63-66.
|
| [23] |
Varah JM. A lower bound for the smallest singular value of a matrix. Linear Algebra Appl., 1975, 11: 3-5.
|
| [24] |
Varga RS. On recurring theorems on diagonal dominance. Linear Algebra Appl., 1976, 13: 1-9.
|
| [25] |
Wang YY, Xu Z, Lu Q. Iterative criteria for generalized Nekrasov matrices. Numer. Math. A J. Chin. Univ., 2015, 37(1): 19-30.
|
| [26] |
Xiong Y. New upper bounds for the inverse of $H$-matrices including $S$-SDD matrices and linear complementarity problems. J. Math. Res. Appl., 2024, 44(02): 170-186.
|
Funding
Natural Science Basic Research Program of Shaanxi, China(2020JM-622)
Rights & permissions
Shanghai University